Jump to content

Photo

Help :(

differin minocin clindoxyl

1 reply to this topic

#1 lostinspace1

lostinspace1

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 1
About Me
  • Joined: 26-January 14

Posted 25 February 2014 - 04:54 PM

Hello to all ,

I went to my family doctor with very high hopes for my mild stubborn acne. I have been prescribed Minocin(antibiotic) once a day and i

am applying Differin gel 0.1 % at bed time and Clindoxyl gel in morning and its my 8 week now ,still no big improvement but now along with red pimples i do have  large number of blackheads on my cheeks (before this treatment i don't have blackheads ) is this because of this treatment  :s It seems like nothing is working for me i wash my face daily with Dove soap for sensitive skin.

 

What should i do ? should i wait and continue this because i feel very sad and depressed when i look at mirror :( or should i ask my doctor to put me on some other medicine . Need reviews and help .........

 

 



#2 Michelle Reece

Michelle Reece

    Skin care fanatic and scientific stickler

  • Veteran Members
  • Posts & Likes
    Posts: 877
    Likes: 133
About Me
  • Gender:Female
  • Location:Wisconsin. Where else? ;)
  • Interests:Reading, writing, playing video games and bird watching.
  • Joined: 23-November 12

Posted 25 February 2014 - 05:38 PM

Hello to all ,

I went to my family doctor with very high hopes for my mild stubborn acne. I have been prescribed Minocin(antibiotic) once a day and i

am applying Differin gel 0.1 % at bed time and Clindoxyl gel in morning and its my 8 week now ,still no big improvement but now along with red pimples i do have  large number of blackheads on my cheeks (before this treatment i don't have blackheads ) is this because of this treatment  :s It seems like nothing is working for me i wash my face daily with Dove soap for sensitive skin.

 

What should i do ? should i wait and continue this because i feel very sad and depressed when i look at mirror sad.png or should i ask my doctor to put me on some other medicine . Need reviews and help .........

 

Retinoids really kick in around the 6 month mark. I'd personally wait a little longer, but if it's really making your depressed you should go back.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users